# SDR GTIA012258

- Difficulty date: November 24, 2001
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND E/E BAY LONGERON 28 LEFT HAS CORROSION AT STATION 170-180.  CUT OUT DAMAGE AND REMOVED.  INSTALLED LONGERON AND SPLICE PER DC9 SRM 51-30-2.  (M)
